MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET

BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET
Model Number DGN-538
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: approximated based on the date the manufacturer became aware of the event.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet retrieval net was used during a gastroscopy procedure performed on an unknown date.During the procedure, while attempting to retrieve an object from a child's stomach, they were to capture the object in the rescue net and had pulled out to about the throat area when the netting separated from the snare portion, dropping the object near the airway.The object was able to be grabbed with instruments before it could go down any further.It is unknown how the detached net was retrieved.The procedure was completed with a different device.There were no patient complications reported as a result of this event.

Brand Name
RESCUENET
Common Device Name
RETRIEVAL NET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12174340
Report Number3005099803-2021-03539
Device Sequence Number13680307
Product Code FDI
UDI-Device Identifier00840253107428
UDI-Public00840253107428
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model NumberDGN-538
Device Catalogue NumberDGN-538
Device Lot Number0026643363
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;